MathSciNet Relay Station
MathSciNet bibliographic data
MR2110211 (2005j:47072) 47J15 (35B30 35B32 47H10 47N20)
López-Gómez, Julián; Molina-Meyer, Marcela Bounded components of positive solutions of abstract fixed point equations: mushrooms, loops and isolas. J. Differential Equations 209 (2005), no. 2, 416–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement